# SDR FDEA202512202272

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110389
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STRINGER 30 BTW BS 1440 TO 1460 FOUND CORRODED.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R, SRM 51-40-02-0G, & DWG 146N3110, REV B.
